MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 58 multihole g7 cup was placed in the acetabulum with screws.A freedom liner was requested, and a g freedom liner was used.The liner would not engage after 4 attempts.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 31-323250, lot# 534200, 3.2mmx50mm rnglc+ acet drl bit; cat# 00-6250-065-20, lot# j7415447, bone screw 6.5x20 selftap; cat# 11-300816, lot# 097220, arcos 16x150mm spl tpr dist; cat# 110010267, lot# 65375071, g7 osseoti multihole 58mm g; cat# 00-6250-065-20, lot# 65349395, bone screw 6.5x20 selftap; cat# 00-6250-065-60, lot# 65746064, bone screw 6.5x60 selftap; cat# 00-6250-065-15, lot# j7131464, bone screw 6.5x15 selftap; cat# 00-6250-065-20, lot# j7426206, bone screw 6.5x20 selftap; cat# 00-6250-065-20, lot# j7161142, bone screw 6.5x20 selftap; cat# 110031001, lot# 65475291, longevity dm bearing 28x46mm; cat# 11-301332, lot# 273820, arcos con sz b hi 70mm; cat# 110024465, lot# 239830, g7 dual mobility liner 46mm g; cat# 650-1158, lot# 3133312, delta cer fem hd 28/0mm t1.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d9; g3; h2; h3; h6 visual examination of the returned product identified there are indentations on the od and to the locking feature of the device.It is unknown if the damage occurred during or prior to the assembly attempts.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16844981
Report Number0001825034-2023-00907
Device Sequence Number17848412
Product Code PBI
UDI-Device Identifier00880304989092
UDI-Public(01)00880304989092(17)260528(10)7037178
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberN/A
Device Catalogue Number010000985
Device Lot Number7037178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale